MAUDE Adverse Event Report: BAXTER MEDICAL SYSTEMS GMBH + CO. KG OPERATING TABLE TRUSYSTEM 7000 U (DV); SURGICAL TABLE

BAXTER MEDICAL SYSTEMS GMBH + CO. KG OPERATING TABLE TRUSYSTEM 7000 U (DV); SURGICAL TABLE
Model Number 1723633
Medical Device Problem Code Unintended Movement (3026)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/30/2025
Type of Reportable Event Malfunction
Event or Problem Description
Customer reported table dropped when attempting to level from trend mode.There was no report of patient injury or procedural delay.This report was filed in our complaint handling system as complaint #(b)(4).
 
Additional Manufacturer Narrative
Inspection of the device is pending and results will be provided by a final report.
 
Additional Manufacturer Narrative
Baxter performed an on-site investigation of the affected device.No malfunction or defect could be identified by the field service technician, the device was working as intended.The review of the logfiles revealed that at the day of the event the table was lowered by the user and during this movement an angle error occurred.This concluded the operating table was lowered onto a foreign equipment which then slipped away or was removed forcefully.Following this the table dropped apparently.The root cause was traced to a use error.Based on this, no further actions are required.
 
Event or Problem Description
Customer reported table dropped when attempting to level from trend mode.There was no report of patient injury or procedural delay.This report was filed in our complaint handling system as complaint # (b)(4).
 
Event or Problem Description
 
Additional Manufacturer Narrative

Brand Name
OPERATING TABLE TRUSYSTEM 7000 U (DV)
Common Device Name
SURGICAL TABLE
Manufacturer (Section D)
BAXTER MEDICAL SYSTEMS GMBH + CO. KG
carl-zeiss-strasse 7-9
saalfeld thuringen 07318
GM  07318
Manufacturer Contact
frances coote
carl-zeiss-strasse 7-9
saalfeld thuringen 07318
GM   07318
MDR Report Key21419845
Report Number3007143268-2025-00012
Device Sequence Number7913238
Product Code GDC
UDI-Device Identifier00887761989719
UDI-Public887761989719
Combination Product (Y/N)N
Initial Reporter StateSC
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 04/01/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model Number1723633
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/30/2025
Supplement Date Received by Manufacturer01/30/2025
01/30/2025
Initial Report FDA Received Date02/20/2025
Supplement Report FDA Received Date04/01/2025
04/02/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown